# SDR QXEA200500051

- Difficulty date: January 7, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 7,533 hours, 8,169 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Seal
- Condition: Loose
- Location: Left Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2353 PROP DE-ICE MASTER CAUTION LIGHT ILLUMINATED ENROUTE FROM GEG. EMERGENCY CHECKLIST ACCOMPLISHED.  ATTEMPTED ONE RESET AS PER CHECKLIST.  PROP DE-ICE LIGHT REMAINTED ILLUMINATED.  MAINTENANCE REMOVED NR 2 SPINNER, INSPECTED PROP LEADS.  ALL LEADS SECURE ON BLADES AND SPINNER BULKHEAD.  FOUND RUBBER SEAL LOOSE.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
